# SDR SWIA201439971

- Difficulty date: November 14, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 30,341 hours, 25,165 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, N
- Precautionary procedure: A

## Discrepancy

ADC 1 FAILED AFTER TAKEOFF.   FOUND DEBRIS NEAR TIP OF NR 1 MAIN PITOT TUBE.  CLEANED AND REMOVED DEBRIS, C/W PITOT - STATIC LEAK CHECK IN REF IAW AMM.  ALL INDICATIONS NORMAL OPS CHECK GOOD.
